| Catalog Number |
231035 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surface of ureteral access sheath was not smooth but stiff when opening the package of proxis.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.No root cause could be found because the reported event was unconfirmed.1 photo sample received showing outer packaging label.Visual requirements state to use unaided eye at 12" to 18" distance under normal room lighting.Physical requirements state assembly tubing free of kinks, surface projections, constrictions burrs, cuts, or splits which could affect function.A dhr reviews are not required for this complaint.Labelling review is not required as the reported event is unconfirmed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description